Alert archive / Georgia / Red Flag Warnings in 2008

Red Flag Warning 7, NWS Tallahassee, FL

January 19, 200816 counties in Florida; 26 counties in Georgia; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Jan 19, 2008, 3:26 AM CST for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Jan 20, 2008, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 19, 2008, 3:26 AM CST (09:26 UTC)
In effect from
Jan 20, 2008, 9:00 AM CST
Expired
Jan 20, 2008, 6:00 PM CST
In force
9 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 190926
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
426 AM EST SAT JAN 19 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM CST /12 PM EST/ TO 6 PM
CST /7 PM EST/ SUNDAY FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH
CENTRAL GEORGIA... ...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9
AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY FOR THE FLORIDA PANHANDLE
AND BIG BEND...

.DISCUSSION...RAIN WILL BE WIDESPREAD THIS MORNING AND THEN END
FROM WEST TO EAST LATER THIS AFTERNOON AND EVENING AS A LOW
PRESSURE SYSTEM TRACKS ACROSS THE GULF. IN ITS WAKE...STRONG AND
COLD HIGH PRESSURE WILL RAPIDLY BUILD IN FOR THE REMAINDER OF THE
WEEKEND INTO MONDAY USHERING IN A MUCH COLDER...DRIER AND BRISK
AIRMASS. RED FLAG CONDITIONS ALONG WITH GUSTY OFFSHORE WINDS ARE
EXPECTED ACROSS THE ENTIRE REGION ON SUNDAY.

FLZ007-009>019-026>029-034-192030-
/O.UPG.KTAE.FW.A.0005.080120T1500Z-080121T0100Z/
/O.NEW.KTAE.FW.W.0007.080120T1500Z-080121T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
426 AM EST SAT JAN 19 2008 /326 AM CST SAT JAN 19 2008/

...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM
EST /6 PM CST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM
EST /6 PM CST/ SUNDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-192030-
/O.UPG.KTAE.FW.A.0005.080120T1700Z-080121T0000Z/
/O.NEW.KTAE.FW.W.0007.080120T1700Z-080121T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
426 AM EST SAT JAN 19 2008 /326 AM CST SAT JAN 19 2008/

...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM
EST /6 PM CST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM
EST /6 PM CST/ SUNDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
3 follow-up statements
000 
WWUS82 KTAE 191951
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
251 PM EST SAT JAN 19 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM CST /12 PM EST/ TO 6 PM
CST /7 PM EST/ SUNDAY FOR SOUTHEAST ALABAMA...AND SOUTHWEST AND
SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 25 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM
EST /6 PM CST/ SUNDAY FOR THE FLORIDA PANHANDLE AND BIG BEND DUE
TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...RAIN AND ISOLATED THUNDERSTORMS WILL GRADUALLY END 
FROM WEST TO EAST LATER THIS AFTERNOON AND THIS EVENING AS THE
GULF LOW PRESSURE SYSTEM MOVES ACROSS NORTHERN FLORIDA. IN ITS
WAKE...A STRONG CANADIAN HIGH PRESSURE SYSTEM WILL RAPIDLY BUILD
IN FOR THE REMAINDER OF THE WEEKEND INTO MONDAY...USHERING IN A
MUCH COLDER AND DRIER AIRMASS ALONG WITH GUSTY NORTHERLY WINDS. 
RED FLAG CONDITIONS ARE EXPECTED ACROSS THE ENTIRE REGION ON
SUNDAY.

FLZ007-009>019-026>029-034-201230-
/O.CON.KTAE.FW.W.0007.080120T1500Z-080121T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
251 PM EST SAT JAN 19 2008 /151 PM CST SAT JAN 19 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/
TO 7 PM EST /6 PM CST/ SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ TO
7 PM EST /6 PM CST/ SUNDAY DUE TO LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-201230-
/O.CON.KTAE.FW.W.0007.080120T1700Z-080121T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
251 PM EST SAT JAN 19 2008 /151 PM CST SAT JAN 19 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 7 PM EST /6 PM CST/ SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 7 PM EST /6 PM CST/ SUNDAY DUE TO LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 25 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

JAMSKI
000 
WWUS82 KTAE 200906
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
406 AM EST SUN JAN 20 2008

...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO
7 PM EST /6 PM CST/ THIS EVENING FOR SOUTHEAST ALABAMA AND 
SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ THIS
MORNING TO 7 PM EST /6 PM CST/ THIS EVENING FOR THE EASTERN
FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY...

.DISCUSSION...A STRONG CANADIAN HIGH PRESSURE SYSTEM WILL
BUILD IN TODAY INTO MONDAY...USHERING IN A MUCH COLDER AND
DRIER AIRMASS ALONG WITH GUSTY NORTHERLY WINDS. RED FLAG
CONDITIONS ARE EXPECTED ACROSS THE ENTIRE REGION ON TODAY.
AS THE HIGH MOVES TO THE NORTHEAST OF THE REGION ON
MONDAY...EASTERLY WINDS WILL KEEP DURATIONS OF LOW
RELATIVE HUMIDITIES BELOW CRITICAL THRESHOLDS FOR MONDAY.

FLZ007-009>019-026>029-034-210000-
/O.CON.KTAE.FW.W.0007.080120T1500Z-080121T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
406 AM EST SUN JAN 20 2008 /306 AM CST SUN JAN 20 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/
THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING...
 
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-210000-
/O.CON.KTAE.FW.W.0007.080120T1700Z-080121T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
406 AM EST SUN JAN 20 2008 /306 AM CST SUN JAN 20 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 7 PM EST /6 PM CST/ THIS EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

CAMP
000 
WWUS82 KTAE 201928
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
228 PM EST SUN JAN 20 2008

...THE RED FLAG WARNING HAS BEEN CANCELLED FOR SOUTHEAST ALABAMA
AND EXTREME SOUTHWEST AND SOUTH CENTRAL GEORGIA...

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 7 PM EST /6 PM
CST/ THIS EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL
GEORGIA ROUGHLY NORTH OF A FORT GAINES TO ALBANY TO TIFTON LINE
DUE TO MARGINAL DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/
THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING FOR THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF
LOW RELATIVE HUMIDITY...

.DISCUSSION...A STRONG CANADIAN HIGH PRESSURE SYSTEM WILL BUILD
EAST ACROSS THE SOUTHEASTERN U.S. TODAY THROUGH MONDAY. THIS HIGH
HAS BROUGHT MUCH DRIER AIR INTO THE REGION. AS THE HIGH MOVES TO
THE EAST ON MONDAY...EASTERLY WINDS WILL BRING MOISTURE WESTWARD
FROM THE ATLANTIC KEEPING THE RELATIVE HUMIDITY ABOVE CRITICAL
LEVELS...EVEN IN FLORIDA.

ALZ065>069-GAZ142>148-155>161-202030-
/O.CAN.KTAE.FW.W.0007.000000T0000Z-080121T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-EARLY-MILLER-BAKER-MITCHELL-
COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-
LOWNDES-LANIER-
228 PM EST SUN JAN 20 2008 /128 PM CST SUN JAN 20 2008/

...RED FLAG WARNING IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR TODAY. TEMPERATURES ARE RUNNING A BIT COOLER THAN
EXPECTED WITH DEW POINTS A BIT HIGHER. THEREFORE...REQUIRED
DURATIONS OF LOW RELATIVE HUMIDITY ARE NO LONGER EXPECTED TO BE
MET.

$$

GAZ120>131-202300-
/O.EXT.KTAE.FW.W.0007.000000T0000Z-080120T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-
228 PM EST SUN JAN 20 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. TEMPERATURES ARE RUNNING A BIT COOLER THAN EXPECTED
WITH DEW POINTS A BIT HIGHER. ALTHOUGH DURATIONS OF RELATIVE
HUMIDITY BELOW 25 PERCENT WILL BE MARGINAL...IT IS TOO CLOSE TO
CALL AT THIS TIME...SO THE WARNING WILL BE CONTINUED.

$$

FLZ007-009>019-026>029-034-210000-
/O.CON.KTAE.FW.W.0007.000000T0000Z-080121T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
228 PM EST SUN JAN 20 2008 /128 PM CST SUN JAN 20 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING DUE TO EXTENDED PERIODS OF RELATIVE HUMIDITY BELOW 35
PERCENT.

$$

18-WOOL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 19, 1:57 AM CST, 1 hour 29 minutes earlier.

Area forecast discussion, Jan 19, 1:57 AM CST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
257 AM EST SAT JAN 19 2008

.SHORT TERM...TODAY THROUGH MONDAY...
LARGE AREA OF STRATIFORM RAIN HAS OVERSPREAD THE WESTERN HALF OF
THE CWA THIS MORNING...AHEAD OF THE APPROACHING LOW PRESSURE
SYSTEM AND UPPER TROUGH. OVERRUNNING PRECIP WILL CONTINUE TOO
SPREAD EAST THROUGH THE REMAINDER OF THE NIGHT AS THE SFC LOW
MAKES ITS WAY EAST ACROSS THE NORTHERN GULF. EXPECT TO SEE SOME
OCCASIONALLY HEAVY RAINFALL WITH THIS SYSTEM AND WILL MENTION IN
GRIDS AND ZONES. THE LOW WILL PASS SOUTH OF THE AREA DURING THE
DAY TODAY MOVING OFF THE ATLANTIC COAST LATE THIS AFTERNOON OR
THIS EVENING.

IN THE WAKE OF THE LOW PRESSURE...VERY COLD HIGH PRESSURE WILL BE
RAPIDLY BUILDING INTO THE AREA. HIGH TEMPERATURES TODAY ARE LIKELY
OCCURRING NOW OR HAVE ALREADY OCCURRED...WITH TEMPS EXPECTED TO
REMAIN STEADY OR SLOWLY DROP THROUGH THE DAY. AS COLD AIR RUSHES
IN AND MOISTURE EXITS...CANNOT RULE OUT THE POSSIBILITY OF A FEW
SNOW FLAKES NORTH OF A DOTHAN TO ALBANY LINE...BUT DO NOT EXPECT
ANYTHING SIGNIFICANT ENOUGH TO MENTION IN THE GRIDS OR ZONES.

RAIN WILL CLEAR OUT FROM WEST TO EAST THIS AFTERNOON WITH THE
SHOWERS EXITING THE SOUTHEAST CORNER DURING THE EVENING. A LIGHT
FREEZE IS EXPECTED TONIGHT AS THE ARCTIC AIR MASS BUILDS IN. A
CHILLY DAY IS ON TAP FOR SUNDAY WITH HIGHS STRUGGLING INTO THE
UPPER 40S. TRICKIEST PART OF FCST IS LOW TEMPS MONDAY MORNING. MAV
GUIDANCE CONTINUES TO PUSH FOR A HARD FREEZE WITH TEMPS REACHING
THE LOWER 20S. HOWEVER...WITH CENTER OF HIGH POSITIONED WELL TO
THE NORTH...AND WINDS PROGGED TO STAY AOA 5 KNOTS...HAVE TROUBLE
SEEING HOW TEMPS WILL DROP THAT LOW. HAVE STAYED WELL ABOVE MAV
GUIDANCE WITH LOWS REACHING THE MID 20S. TEMPS BEGIN TO RECOVER
MONDAY AS EASTERLY FLOW DEVELOPS...WITH HIGH PUSHING INTO THE MID
AND UPPER 50S.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY...UPPER FLOW OVER THE LOCAL
REGION WILL BE EITHER ZONAL OR WEST SOUTHWEST THROUGH THE FORECAST
PERIOD. MOISTURE WILL INCREASE RAPIDLY AHEAD OF A COLD FRONT MONDAY
NIGHT THROUGH TUESDAY. HIGH PRESSURE AND A DRY AIRMASS FILTER IN ON
WEDNESDAY BUT MOISTURE AND RAIN CHANCES RETURN WEDNESDAY NIGHT AS A
WAVE DEVELOPS ON THE FRONT AND TRACKS ALONG THE GULF COAST AND THEN
ACROSS SOUTH GEORGIA ON THURSDAY. THE QUASI-STATIONARY BOUNDARY
REMAINS STRETCHED ACROSS THE NORTHERN RIM OF THE GULF ON FRIDAY WITH
YET ANOTHER WAVE FORECAST TO DEVELOP IN THE WESTERN GULF. LINGERING
DEEP LAYER MOISTURE COMBINED WITH SEVERAL UPPER LEVEL IMPULSES
SHOULD KEEP AN UNSETTLED WEATHER PATTERN OVER THE REGION FOR MOST OF
THE UPCOMING WEEK. DESPITE THE CLOUD COVER AND PROSPECTS FOR
RAIN...TEMPS ARE FORECAST TO BE AT OR ABOVE CLIMO THROUGH THE
PERIOD.

&&

.AVIATION...A LARGE AREA OF RAIN CONTINUES TO OVERSPREAD THE REGION
FROM SOUTHWEST TO NORTHEAST. VIS AND CIGS WILL GRADUALLY DETERIORATE
TO MVFR/IFR LEVELS AS THE RAINFALL INTENSITY INCREASES. THIS RAIN
SHOULD TAPER OFF AND END BY LATE AFTERNOON OR EARLY EVENING...BUT
IFR LEVEL CIGS MAY LINGER FOR SEVERAL HOURS AFTER THE RAIN ENDS.

&&

.MARINE...WILL BE A ROUGH DAY ON THE WATERS AS THE GULF LOW MOVES
ACROSS THE WATERS TODAY. WINDS WILL INCREASE TO SCA CRITERIA FROM
WEST TO EAST THIS MORNING. WESTERN LEGS WILL REMAIN OFFSHORE AS
LOW PASSES TO THE SOUTH. EASTERN OFFSHORE LEGS MAY SEE BRIEF
PERIOD OF SOUTHERLY FLOW AHEAD OF THE LOW BEFORE SWITCHING AROUND
FOR THE AFTERNOON. STRONG HIGH PRESSURE BUILDING IN IN THE WAKE OF
THE LOW WILL KEEP THE GRADIENT TIGHT OVER THE WATERS FOR THE NEXT
SEVERAL DAYS WITH WINDS STAYING ABOVE SCA CRITERIA THROUGH MONDAY.

&&

.FIRE WEATHER...VERY DRY AIR MASS WILL SPILL INTO THE AREA FOR
SUNDAY IN THE WAKE OF THE EXITING STORM SYSTEM. DEWPOINTS WILL
APPROACH SINGLE DIGITS DURING THE AFTERNOON WITH RH VALUES
DROPPING INTO THE LOW 20S. SOME MODERATION EXPECTED FOR MONDAY AS
EASTERLY FLOW DEVELOPS BUT STILL LOOKING AT POSSIBLE RED FLAG
CONDITIONS FOR FLORIDA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  48  29  49  27  57 / 100  30   0   0   0
PANAMA CITY  50  29  51  31  58 / 100  10   0   0   0
DOTHAN       42  25  47  25  55 / 100  10   0   0   0
ALBANY       45  25  48  26  55 / 100  20   0   0   0
VALDOSTA     48  29  48  27  56 / 100  40   0   0   0
CROSS CITY   59  30  53  27  63 /  90  50   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
     FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
     HOUSTON.

GA...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
     BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
     DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
     LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

FL...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

GM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 1 PM EST MONDAY
     FOR THE FOLLOWING ZONES: APALACHEE BAY OR COASTAL WATERS
     FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM...
     COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL
     OUT TO 20 NM...COASTAL WATERS FROM SUWANNEE RIVER TO KEATON
     BEACH OUT 20 NM...WATERS FROM SUWANNEE RIVER TO
     APALACHICOLA FL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 1 PM EST MONDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM.

&&

CAMP/BARRY
Hazardous weather outlook, Jan 18, 4:48 AM CST, 22 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
548 AM EST FRI JAN 18 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-191100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
548 AM EST FRI JAN 18 2008 /448 AM CST FRI JAN 18 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

AN AREA OF LOW PRESSURE WILL DEVELOP OVER THE NORTHWESTERN GULF OF
MEXICO TODAY AND MOVE EASTWARD THROUGH THE NORTHERN GULF TONIGHT.
A LARGE AREA OF RAIN WILL DEVELOP ACROSS THE TRI-STATE AREA AHEAD
OF THIS SYSTEM BY LATE IN THE EVENING. SEVERE WEATHER IS NOT
EXPECTED WITH THIS SYSTEM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE GULF LOW PRESSURE SYSTEM WILL PASS THROUGH THE COASTAL WATERS
SATURDAY BEFORE MOVING INTO THE ATLANTIC OCEAN. OCCASIONALLY HEAVY
RAIN WILL TAPER OFF FROM WEST TO EAST DURING THE DAY SATURDAY.
RAINFALL TOTALS OF ONE TO ONE AND A HALF INCHES ARE POSSIBLE WITH
THIS WEATHER SYSTEM. STRONG WINDS AND SEAS WILL AFFECT MARINE
AREAS SATURDAY INTO EARLY NEXT WEEK AS STRONG HIGH PRESSURE BUILDS
INTO THE AREA IN THE WAKE OF THIS SYSTEM.

COLDER AIR WILL ALSO MOVE INTO THE AREA SATURDAY NIGHT WITH LIGHT
FREEZES EXPECTED SUNDAY MORNING AND MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 12:15 PM CSTSpecial Marine WarningTAE2 hr
Jan 19, 2:09 PM CSTHard Freeze WatchTAEBay, Calhoun, Gadsden, Holmes, Jackson, Leon and 3 more24 hr
Jan 19, 2:09 PM CSTHard Freeze WarningTAEHolmes, Walton13 hr
Jan 19, 2:09 PM CSTSpecial Marine WarningTAE96 min
Jan 19, 2:16 PM CSTWind Chill AdvisoryTAEHolmes, Walton18 hr

Nearby

Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.